Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 100, NWS Austin/San Antonio, TX

May 30, 20155 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 30, 2015, 4:21 PM CDT for 5 counties in Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2015, 4:21 PM CDT (21:21 UTC)
Expired
May 30, 2015, 8:15 PM CDT
In force
4 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Bexar County, TX, Comal County, TX, Guadalupe County, TX, Medina County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 59 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 4:59 PM CDTFLASH FLOOD2 Sse Helotes, TXLESLIE ROAD AT BRAUN CLOSED DUE TO FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 9.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2508 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2508 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
586 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

918 
WGUS54 KEWX 302121
FFWEWX
TXC029-091-187-325-493-310115-
/O.NEW.KEWX.FF.W.0100.150530T2121Z-150531T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
421 PM CDT SAT MAY 30 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHEASTERN COMAL COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHEASTERN MEDINA COUNTY IN SOUTH CENTRAL TEXAS...
  BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
  NORTH CENTRAL WILSON COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 815 PM CDT
    
* AT 420 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF STRONG 
  THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA...WHICH 
  EXTENDS FROM NEAR LAKE MEDINA...ACROSS THE SAN ANTONIO METRO AREA 
  TO NEAR KINGSBURY. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SAN ANTONIO...NEW BRAUNFELS...SEGUIN...UNIVERSAL CITY...SCHERTZ...
  CIBOLO...LIVE OAK...LEON VALLEY...KIRBY...HELOTES...ALAMO
  HEIGHTS...SELMA...WINDCREST...TERRELL HILLS...GARDEN RIDGE...
  HOLLYWOOD PARK...SHAVANO PARK...OLMOS PARK...ST. HEDWIG AND CHINA
  GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. TURN 
AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD 
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2935 9786 2925 9880 2949 9881 2951 9908
      2958 9915 2960 9898 2956 9899 2955 9897
      2956 9893 2961 9888 2971 9775 2954 9772

$$

MO
2 follow-up statements
982 
WGUS74 KEWX 302247
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
547 PM CDT SAT MAY 30 2015

TXC325-302255-
/O.CAN.KEWX.FF.W.0100.000000T0000Z-150531T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MEDINA TX-
547 PM CDT SAT MAY 30 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN MEDINA COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.

LAT...LON 2926 9869 2963 9871 2971 9775 2954 9772
      2935 9786

$$

TXC029-091-187-493-310115-
/O.CON.KEWX.FF.W.0100.000000T0000Z-150531T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE TX-COMAL TX-BEXAR TX-WILSON TX-
547 PM CDT SAT MAY 30 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
GUADALUPE...SOUTHEASTERN COMAL...CENTRAL BEXAR AND NORTH CENTRAL
WILSON COUNTIES...

AT 545 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A WATER RESCUE IN 
GUADALUPE COUNTY. ADDITIONALLY...MANY PUBLIC REPORTS OF WATER OVER 
ROADWAYS IN BEXAR COUNTY HAVE BEEN RECEIVED. 
 
FLASH FLOODING IS EXPECTED TO CONTINUE FOR ANOTHER COUPLE HOURS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SAN ANTONIO...NEW BRAUNFELS...SEGUIN...UNIVERSAL CITY...SCHERTZ...
CIBOLO...LIVE OAK...LEON VALLEY...KIRBY...HELOTES...ALAMO HEIGHTS...
SELMA...WINDCREST...TERRELL HILLS...GARDEN RIDGE...HOLLYWOOD PARK...
SHAVANO PARK...OLMOS PARK...ST. HEDWIG AND CHINA GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2926 9869 2963 9871 2971 9775 2954 9772
      2935 9786

$$

TB3
226 
WGUS74 KEWX 310000
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
700 PM CDT SAT MAY 30 2015

TXC029-091-187-493-310008-
/O.CAN.KEWX.FF.W.0100.000000T0000Z-150531T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE TX-COMAL TX-BEXAR TX-WILSON TX-
700 PM CDT SAT MAY 30 2015

...THE FLASH FLOOD WARNING FOR GUADALUPE...SOUTHEASTERN COMAL...
CENTRAL BEXAR AND NORTH CENTRAL WILSON COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO 
POSE A THREAT. PLEASE HEED ANY BARRICADES OF ROADWAYS THAT MAY STILL 
BE FLOODED DUE TO THE EARLIER RAINS. 

LAT...LON 2926 9869 2963 9871 2971 9775 2954 9772
      2935 9786

$$

TB3

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 30, 3:08 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, May 30, 3:08 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
308 PM CDT SAT MAY 30 2015

.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
TRICKY FORECAST REMAINS FOR THE AFTERNOON AND OVERNIGHT PERIOD
ACROSS SOUTH CENTRAL TEXAS. THE LEFT OVER OUTFLOW BOUNDARY FROM
KERRVILLE TO SAN MARCOS TO BASTROP HAS BEGUN TO LIGHT UP WITH
STORMS WITHIN THE LAST HOUR OR SO. THE MCS THAT BEGUN THIS MORNING
TO OUR NORTHWEST ACROSS FORT STOCKTON HAS DEVELOPED SOUTHWARD AND
TAKEN A MORE EASTERLY TRACK AND NOW EXTENDS FROM UVALDE SOUTH TO
CARRIZO SPRINGS AS A BROKEN LINE OF STORMS.

THE HRRR HAS BEEN THE MODEL WITH THE BEST HANDLE ON BOTH FEATURES.
MOST OF THE OTHER MESOSCALE MODELS (TEXAS TECH WRF/ARM/NMM) ALL DO
NOT HAVE THE REMNANTS OF THE MCS TO THE WEST. THE HRRR PUSHES THE
THE MCS TO THE EAST AND CONTINUES TO WEAKEN IT WHILE MOVIING THE
LINE OF SHOWERS AND STORMS SOUTH WITH THE BOUNDARY. IT THEN SEEM
TO DEVELOP A FEW MORE ISOLATED SHOWERS AND STORMS ALONG THE WEAK
FRONT AS IT PUSHES TO THE SOUTH. THE MAJORITY OF THE CONVECTION
WILL PUSH TO THE SOUTH AND EAST BY ABOUT 8 PM TONIGHT WITH
ISOLATED ACTIVITY CONTINUING THROUGH ABOUT MIDNIGHT. THE MAIN
THREATS WITH THESE STORMS WILL BE STRONG GUSTY WINDS...FREQUENT
LIGHTNING...AND SMALL HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE
POSSIBLE WITH THESE STORMS...ESPECIALLY THOSE THAT ARE SLOWLY
MOVING TO THE SOUTH. THE FLASH FLOOD WATCH CONTINUES ACROSS THE
WHOLE AREA. RAINFALL AMOUNTS WILL AVERAGE AROUND AN INCH WITH
HIGHER TOTALS OF TWO TO THREE INCHES POSSIBLE. IT IS SET TO
EXPIRE AT 7 AM TOMORROW...BUT COULD POSSIBLY BE CANCELED EARLY
ONCE STORMS PUSH OUT OF THE AREA TONIGHT. LATER SHIFTS WILL RE-
EVALUATE AND MAKE CHANGES TO THE WATCH AS NEEDED.

GLOBAL MODELS SHOW SHOWERS AND STORMS CONTINUING ACROSS THE
COASTAL PLAINS LATE TONIGHT AND SUNDAY MORNING ALONG THE WEAK COLD
FRONT AS IT CONTINUES TO PUSH SOUTH. WITH THE MOIST ENVIRONMENT
AROUND THE AREA WE COULD SEE AN ISOLATED SHOWER OR THUNDERSTORM
THROUGHOUT THE AFTERNOON SUNDAY...BUT CHANCES REMAIN LOW. ONCE THE
FRONT PUSHES WELL TO OUR SOUTH LATE SUNDAY THE LONG AWAITED DRYING
TREND WILL BEGIN. SUNDAY NIGHT WILL BE MOSTLY CLEAR AND PLEASANT
WITH LOWS ACROSS MUCH OF SOUTH CENTRAL TEXAS IN THE LOW TO MID
60S.

&&

.LONG TERM (MONDAY THROUGH SATURDAY)...
THE UPPER LEVEL PATTERN FOR MUCH OF NEXT WEEK WILL BE THE SAME AS
A TROUGH OF LOW PRESSURE WILL DROP DOWN INTO THE SOUTHEAST UNITED
STATES AND BECOME CUT OFF FROM THE FLOW. AT THE SAME TIME A RIDGE
OF HIGH PRESSURE BUILDS OVER NORTHERN MEXICO AND THE SOUTHWEST
U.S. THIS WILL KEEP SOUTH CENTRAL TEXAS IN NORTHWEST FLOW ALOFT
AND KEEP THE AREA MOSTLY DRY. AN ISOLATED SHOWER OR THUNDERSTORM
ALONG THE TEXAS SEA BREEZE LOOKS TO BE THE ONLY CHANCE FOR
PRECIPITATION THROUGH THE END OF NEXT WEEK. SOUTH CENTRAL TEXAS
WILL WELCOME THE FIRST WEEK OF JUNE AS A CHANCE TO DRY OUT FROM A
VERY WET AND STORMY MONTH OF MAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              66  84  64  86  66 /  50  20  -   10  -
AUSTIN BERGSTROM INTL AIRPORT  64  83  61  85  64 /  50  20  -   10  -
NEW BRAUNFELS MUNI AIRPORT     67  85  64  87  66 /  50  30  -   -   -
BURNET MUNI AIRPORT            64  81  62  84  65 /  40  20  -   10  -
DEL RIO INTL AIRPORT           66  87  69  89  70 /  40  30  -   20  -
GEORGETOWN MUNI AIRPORT        65  82  62  84  65 /  40  20  -   -   -
HONDO MUNI AIRPORT             66  85  65  87  66 /  50  30  -   10  -
SAN MARCOS MUNI AIRPORT        65  83  63  85  65 /  50  20  -   -   -
LA GRANGE - FAYETTE REGIONAL   68  84  63  85  67 /  60  40  -   20  -
SAN ANTONIO INTL AIRPORT       67  85  66  86  68 /  50  30  -   10  -
STINSON MUNI AIRPORT           68  85  67  86  67 /  60  30  -   10  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...TREADWAY
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 30, 12:38 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1238 PM CDT SAT MAY 30 2015

TXZ171>173-183>194-204>209-220>225-311745-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-
COMAL-GUADALUPE-CALDWELL-FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
1238 PM CDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY
INTO TONIGHT. SOME STORMS COULD BE SLOW MOVING AND CONTAIN LOCALLY
HEAVY RAINFALL. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED
WITH TOTALS OF NEAR 3 INCHES POSSIBLE. EVEN THESE LOWER AMOUNTS
IN A QUICK TIME FRAME COULD CAUSE FLASH FLOODING IN MANY AREAS
GIVEN THE SATURATED CONDITIONS. A FLASH FLOOD WATCH IS IN EFFECT
FOR ALL OF SOUTH CENTRAL TEXAS FOR TODAY AND TONIGHT. ALSO...A FEW
STRONG STORMS WITH GUSTY WINDS AND HAIL POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY. HEAVY
RAINS ARE APPEARING LESS LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TXZ202-203-217>219-228-311745-
KINNEY-UVALDE-MAVERICK-ZAVALA-FRIO-DIMMIT-
1238 PM CDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PARTS OF THE RIO
GRANDE PLAINS UNTIL 7 PM THIS EVENING DUE TO A LINE OF SHOWERS AND
THUNDERSTORMS PUSHING EAST ACROSS THE AREA. GUSTY THUNDERSTORM
WINDS WILL BE THE MAIN THREAT WITH THESE STORMS.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY INTO TONIGHT. SOME STORMS COULD BE SLOW MOVING AND CONTAIN
LOCALLY HEAVY RAINFALL. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE
EXPECTED WITH TOTALS OF NEAR 3 INCHES POSSIBLE. EVEN THESE LOWER
AMOUNTS IN A QUICK TIME FRAME COULD CAUSE FLASH FLOODING IN MANY
AREAS GIVEN THE SATURATED CONDITIONS. A FLASH FLOOD WATCH IS IN
EFFECT FOR ALL OF SOUTH CENTRAL TEXAS FOR TODAY AND TONIGHT.
ALSO...A FEW STRONG STORMS WITH GUSTY WINDS AND HAIL POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY. HEAVY
RAINS ARE APPEARING LESS LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AS THESE STRONG TO SEVERE
STORMS PUSH EAST ACROSS THE RIO GRANDE PLAINS.

In the hours before

Local storm report, May 30, 4:11 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
411 PM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HEAVY RAIN       7 NNE NEW BRAUNFELS     29.80N  98.07W
05/30/2015  M1.39 INCH       COMAL              TX   COCORAHS

            RAIN FELL IN THE PAST 60 MINUTES

&&

EVENT NUMBER EWX1500618

SBS
Special weather statement, May 30, 4:11 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
411 PM CDT SAT MAY 30 2015

TXZ209-302200-
FAYETTE TX-
411 PM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FAYETTE COUNTY UNTIL 500
PM CDT...

AT 411 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MULDOON...OR 8 MILES SOUTHEAST OF SMITHVILLE. THIS STORM WAS NEARLY
STATIONARY.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MULDOON...WEST POINT...O QUINN AND FLOY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2991 9714 2995 9703 2984 9688 2977 9711
TIME...MOT...LOC 2111Z 339DEG 2KT 2991 9708
Local storm report, May 30, 4:13 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
413 PM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HEAVY RAIN       BULVERDE                29.74N  98.45W
05/30/2015  M2.03 INCH       COMAL              TX   PUBLIC

            RAIN FELL IN THE PAST HOUR AND A HALF

&&

EVENT NUMBER EWX1500619

SBS
Local storm report, May 30, 4:16 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
416 PM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       3 WSW HUNTER            29.79N  98.07W
05/30/2015  E1.50 INCH       COMAL              TX   NWS EMPLOYEE

            RAIN FELL IN THE PAST TWO HOURS

&&

EVENT NUMBER EWX1500620

SBS
Local storm report, May 30, 4:17 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
417 PM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             5 N SEGUIN              29.65N  97.97W
05/30/2015  M0.25 INCH       GUADALUPE          TX   AMATEUR RADIO

&&

EVENT NUMBER EWX1500621

SBS
Local storm report, May 30, 4:19 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
419 PM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             2 NNE LEON VALLEY       29.52N  98.60W
05/30/2015  E0.50 INCH       BEXAR              TX   TRAINED SPOTTER

            HAIL NEAR BABCOCK AND HUEBNER

&&

EVENT NUMBER EWX1500622

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 4:24 AM CDTSpecial Weather StatementEWXEdwards, Gillespie, Kerr, Llano, Real, Val Verde51 min
May 30, 5:11 AM CDTSpecial Weather StatementEWXBandera, Blanco, Burnet, Edwards, Gillespie, Kendall and 4 more64 min
May 30, 9:11 AM CDTSpecial Weather StatementEWXVal Verde49 min
May 30, 11:26 AM CDTAreal Flood AdvisoryEWXVal Verde109 min
May 30, 11:26 AM CDTSpecial Weather StatementEWXEdwards, Kinney64 min
May 30, 12:05 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde40 min
May 30, 12:45 PM CDTSevere Thunderstorm WarningEWXKinney45 min
May 30, 1:14 PM CDTAreal Flood AdvisoryEWXKinney, Maverick2 hr
May 30, 1:23 PM CDTSpecial Weather StatementEWXMaverick52 min
May 30, 1:28 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde47 min
May 30, 2:15 PM CDTSpecial Weather StatementEWXBandera, Comal, Hays, Kendall45 min
May 30, 2:21 PM CDTSpecial Weather StatementEWXDimmit, Uvalde, Zavala54 min
May 30, 2:40 PM CDTFlash Flood WarningEWXKinney, Uvalde3 hr
May 30, 2:46 PM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Hays, Kendall and 2 more4 hr
May 30, 3:24 PM CDTSpecial Weather StatementEWXCaldwell, Comal, Hays, Kendall36 min
May 30, 3:32 PM CDTSevere Thunderstorm WarningEWXCaldwell, Guadalupe43 min
May 30, 3:39 PM CDTFlash Flood WarningEWXCaldwell, Guadalupe, Hays4 hr
May 30, 3:43 PM CDTSpecial Weather StatementEWXFrio47 min
May 30, 3:54 PM CDTSpecial Weather StatementEWXMedina51 min
May 30, 3:59 PM CDTSpecial Weather StatementEWXBexar, Guadalupe61 min
May 30, 4:10 PM CDTSevere Thunderstorm WarningEWXGonzales, Guadalupe49 min
May 30, 4:11 PM CDTSpecial Weather StatementEWXFayette49 min
May 30, 4:36 PM CDTSevere Thunderstorm WarningEWXCaldwell39 min
May 30, 4:40 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe4 hr
May 30, 4:43 PM CDTSpecial Weather StatementEWXTravis47 min
May 30, 4:53 PM CDTAreal Flood AdvisoryEWXTravis3 hr
May 30, 5:00 PM CDTSpecial Weather StatementEWXFayette45 min
May 30, 5:21 PM CDTSpecial Weather StatementEWXAtascosa, DeWitt, Karnes39 min
May 30, 5:25 PM CDTFlash Flood WarningEWXTravis2 hr
May 30, 5:46 PM CDTAreal Flood AdvisoryEWXAtascosa, DeWitt, Karnes, Lavaca, Wilson3 hr
May 30, 5:57 PM CDTFlash Flood WarningEWXDeWitt, Karnes, Lavaca4 hr
May 30, 6:19 PM CDTSpecial Weather StatementEWXDeWitt41 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.